NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

Why is hand hygiene still needed after removing gloves?

  1. AGlove powder causes skin allergies and must always be washed off the hands
  2. BHand hygiene is only needed if the gloves were sterile
  3. CGloves can have tiny holes and hands can be contaminated during removal
  4. DIt is not needed, as the gloves protected the hands
2.护理学基础困难

Why are a patient's observations checked about 15 minutes after a blood transfusion starts?

  1. AIt is only for record-keeping purposes
  2. BReactions only ever occur after the transfusion ends
  3. CIt is the time the blood takes to warm up
  4. DSerious reactions often happen early in a transfusion
3.感染控制与患者安全中等

A patient with a respiratory infection has a raised procalcitonin level. What does this most suggest?

  1. AAn allergic reaction to a recent medication
  2. BA bacterial rather than a viral infection
  3. CA purely viral illness
  4. DDehydration from poor intake
4.感染控制与患者安全困难

A chemical cloud has been released near the hospital, and authorities order “shelter in place”. What should staff do?

  1. AEvacuate all patients into the car park at once
  2. BOpen the windows to let fresh air into the wards and dilute the chemical
  3. CKeep everyone inside, close windows and doors and shut off outside air intake
  4. DSend all visitors home through the main entrance
5.优先排序与委派中等

A malnourished patient admitted with alcohol use disorder needs IV glucose. Which vitamin is given before or with it?

  1. AVitamin C (ascorbic acid)
  2. BVitamin K (phytonadione)
  3. CThiamine (vitamin B1)
  4. DVitamin D (calciferol)
6.优先排序与委派困难

Two days after starting haloperidol, a patient suddenly develops painful neck twisting and the eyes roll upwards. What should the nurse anticipate?

  1. AA higher dose of haloperidol to calm the patient and stop the movements quickly
  2. BAn anticholinergic drug, such as benztropine or procyclidine, as prescribed
  3. CNo action, because the spasm is a sign of improvement
  4. DPhysical restraint until the spasm passes
7.临床护理中等

What is the most common cause of hypernatraemia in frail older inpatients?

  1. ANot drinking enough water
  2. BEating too much salt in one meal
  3. CToo much exercise
  4. DTaking too many vitamins
8.临床护理困难

A patient with poorly controlled hyperthyroidism develops a high fever, very fast heart rate, agitation and vomiting during an infection. What is likely?

  1. AAddisonian crisis
  2. BMyxoedema coma
  3. CHypoglycaemia
  4. DThyroid storm
9.实验室检查值与电解质中等

When is a peak level for an IV aminoglycoside such as gentamicin usually drawn?

  1. AJust before the next dose is started
  2. BExactly 24 hours after the first dose
  3. CAbout 30 minutes after the infusion ends
  4. DAt any time convenient for the patient
10.实验室检查值与电解质困难

A patient with acute kidney injury after severe dehydration has a rising creatinine. Which urine findings support a prerenal cause rather than acute tubular necrosis (ATN)?

  1. ALow urine sodium and concentrated urine with a high specific gravity
  2. BHigh urine sodium and dilute urine with muddy brown granular casts
  3. CRed cell casts with heavy protein loss in the urine
  4. DWhite cell casts with positive nitrites on the dipstick
11.药理学中等

Which lab tests are monitored in a patient taking carbamazepine?

  1. AINR and aPTT
  2. BSerum amylase and lipase
  3. CThyroid antibodies and cortisol
  4. DFull blood count and serum sodium
12.药理学困难

A patient on digoxin is started on amiodarone. What change should the nurse expect?

  1. AAmiodarone levels fall to zero
  2. BDigoxin levels rise, so the digoxin dose is often reduced
  3. CNo interaction is expected
  4. DDigoxin levels fall sharply, so the digoxin dose is doubled
13.内外科护理:心血管与呼吸中等

A patient who had a leg amputation says they feel burning pain in the missing foot. What is the best response?

  1. AAdvise that it will be ignored until it stops
  2. BTell the patient the pain must be imaginary as the foot has gone
  3. CExplain that burning pain in the missing foot shows wound infection
  4. DExplain that phantom limb pain is real and arrange treatment
14.内外科护理:心血管与呼吸困难

A patient with a valid, documented do-not-attempt-CPR decision (DNACPR in the UK, DNR or DNAR in the US) is found in cardiac arrest. What should the nurse do?

  1. ACall the arrest team and let them decide whether to resuscitate
  2. BStart CPR but use only chest compressions
  3. CNot start CPR, call for support, and provide dignity and comfort
  4. DStart full CPR because the patient's family is not present
15.内外科护理:神经、内分泌与肾脏中等

When a patient sticks out their tongue, it points to the right. Which nerve is affected?

  1. AThe left trigeminal nerve (V)
  2. BThe right hypoglossal nerve (XII)
  3. CThe right facial nerve (VII)
  4. DThe left hypoglossal nerve (XII)
16.内外科护理:神经、内分泌与肾脏困难

一名重度颅脑损伤患者不睁眼,对疼痛的反应是双臂伸直并向内旋转、双腿伸直。这提示什么?

  1. A对疼痛刺激的正常回缩反应
  2. B伸展性(去大脑)姿势:严重的脑干损伤
  3. C屈曲性(去皮质)姿势,是轻度皮质损伤的征象
  4. D无需治疗就会自行停止的局灶性发作
17.内外科护理:消化、围手术期与肿瘤中等

A routine wound swab grows bacteria, but the wound shows no signs of infection. What does this usually mean?

  1. AThe wound must be closed with sutures again
  2. BThe wound is colonised; antibiotics are not usually needed
  3. CThe patient needs IV antibiotics straight away, whatever the wound looks like
  4. DThe swab result means the wound is infected
18.内外科护理:消化、围手术期与肿瘤困难

A patient who takes NSAIDs suddenly develops severe epigastric pain, a rigid abdomen and shoulder-tip pain. Which finding would most support the likely diagnosis?

  1. AFree air under the diaphragm on an erect chest X-ray
  2. BA raised serum lipase three times the upper limit
  3. CTall, peaked T waves on a 12-lead ECG
  4. DFluid levels in the bladder on an ultrasound scan
19.产科护理中等

Which behaviour shows positive early bonding between mother and newborn?

  1. AAsking staff to keep the baby in the nursery at all times
  2. BCalling the baby "it" and not looking at it
  3. CAvoiding holding the baby during the first day
  4. DFace-to-face eye contact and talking to the baby
20.产科护理困难

一位哺乳期母亲一侧乳房出现发热、发红、疼痛的区域,并伴有发热。她问是否应该停止哺乳。最佳建议是什么?

  1. A继续频繁哺乳,包括患侧乳房,并按处方接受治疗
  2. B一周内只用另一侧乳房喂奶
  3. C停止饮水以减少乳汁分泌
  4. D完全停止哺乳,将乳汁挤出弃掉,直到发热和发红消退
21.儿科护理中等

Which statement reflects current guidance about introducing allergenic foods, such as egg and peanut, to infants?

  1. AThey should only be given after a skin prick test in every infant
  2. BThey should be given from 6 weeks, mixed into the baby's milk
  3. CThey should be avoided until at least 3 years of age, because early contact is what causes most food allergies
  4. DThey can be introduced from around 6 months as part of solids, and delaying them does not prevent allergy
22.儿科护理困难

After successful treatment of anaphylaxis, why is the child observed for several hours?

  1. AThe child must stay until antibody tests come back
  2. BObservation is only needed for legal reasons
  3. CSymptoms can return even after recovery
  4. DAdrenaline always causes a dangerous rash later
23.精神科护理中等

末次饮酒后,震颤谵妄最可能在何时开始?

  1. A2 周后
  2. B1 至 2 小时内
  3. C2 个月后
  4. D约 2 至 4 天(48 至 96 小时)
24.精神科护理困难

A patient with anorexia nervosa is admitted with a BMI of 14, dizziness and low potassium. Which goal is the priority in the first days?

  1. AImproving body image through group discussions
  2. BMedical stabilisation, with careful refeeding and correction of electrolytes
  3. CPlanning her return to university and her studies after discharge
  4. DGaining insight into family relationships through therapy
25.护理数学与单位换算中等
1234567891011127:20 AM?08:2007:2006:2019:20

练习题(虚构数值,不作为临床指导)。 一个剂量记录在 7:20 AM。哪个条目是 24 小时制中的同一时间?点击它。

7:20 AM
  1. 108:20
  2. 207:20
  3. 306:20
  4. 419:20
26.护理数学与单位换算困难
1 tsp? mL½ 杯? mL4 fl oz? mLΣ = ? mL

练习题(虚构数值,不作为临床指导)。 一个班次中,患者摄入了1 tsp / 止咳糖浆, ½ 杯 / 茶, 4 fl oz / 果汁。按给出的等量关系,求以 mL 表示的口服总摄入量V。

1 tsp = 5 mL1 杯 = 8 fl oz = 240 mL1 fl oz = 30 mL
V = mL
27.剂量计算中等
024681010 mL

一名体重 9 kg 的儿童按 4 mg/kg 处方用药。原液浓度为 10 mg/mL。请抽取剂量:应给多少体积 V?

9 kg4 mg/kg10 mg/mL
V = mL
28.剂量计算困难
00.10.20.30.40.50.60.70.80.911 mL

处方剂量为 1180 微克。安瓿浓度为 2 mg/mL。请用 1 mL 注射器抽取剂量:应给多少体积 V?

1180 mcg2 mg/mL
V = mL
29.静脉输液速度中等
V = ?20 gtt/mL40 gtt/min12 h

滴注以 40 gtt/min 的速度通过滴系数为 20 gtt/mL 的输液器。患者在 12 小时内接受多少毫升 V?

40 gtt/min20 gtt/mL12 h
V = mL
30.静脉输液速度困难
400 mg50 mL15 mL/h? mg/h

一袋液体在 50 mL 中含药 400 mg,以 15 mL/h 的速度输注。患者每小时获得多少毫克 D?

400 mg/50 mL15 mL/h
D = mg/h
31.静脉输液与液体平衡中等
入量出量12 小时班次果冻100 mL茶200 mL冰屑240 mL静脉输液100 mL/h × 12 h静脉抗生素1 × 100 mL尿液375 mL尿液375 mL尿液250 mL尿液450 mL伤口引流40 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。患者体重 92 kg。求平均尿量 U,以 mL/kg/h 计。 保留两位小数。

92 kg12 h尿液: 375 mL尿液: 375 mL尿液: 250 mL尿液: 450 mL伤口引流: 40 mL
U = mL/kg/h
32.静脉输液与液体平衡困难
500 mL150 mL 已输入125 mL/h12:00t = ? h

练习题(虚构数值,不作为临床指导)。 一袋 500 mL 的液体用输液泵以 125 mL/h 输注。到 12:00 时已输入 150 mL。还要多少小时 t 袋子才会输完? 保留一位小数。

500 mL150 mL 已输入125 mL/h
t = h
33.临床评估评分中等
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 无损害; 潮湿程度: 很少潮湿; 活动: 偶尔步行; 活动能力: 轻度受限; 营养: 极好; 摩擦力和剪切力: 有问题。求 Braden 总分B。

6–23
B =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 18 次/分,SpO₂ 93%吸室内空气,血压 78/46 mmHg,脉搏 64 次/分,清醒,体温 37.5 °C。患者属于哪个临床风险组?点击它。

RR 18SpO₂ 93%空气SBP 78HR 64AT 37.5 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: C · Gloves can have tiny holes and hands can be contaminated during removal

为什么是这个答案

Gloves reduce, but do not remove, the risk of hand contamination. Hand hygiene is performed after glove removal every time.

答案

C · Gloves can have tiny holes and hands can be contaminated during removal
2.护理学基础

答案: D · Serious reactions often happen early in a transfusion

为什么是这个答案

Severe reactions, such as ABO incompatibility and anaphylaxis, often appear soon after starting. Observations before, at about 15 minutes and at the end, plus close watching, allow early action.

答案

D · Serious reactions often happen early in a transfusion
3.感染控制与患者安全

答案: B · A bacterial rather than a viral infection

为什么是这个答案

Procalcitonin rises mainly in bacterial infections and much less in viral ones. It is used with clinical judgement to help decide when antibiotics are needed or can be stopped.

答案

B · A bacterial rather than a viral infection
4.感染控制与患者安全

答案: C · Keep everyone inside, close windows and doors and shut off outside air intake

为什么是这个答案

Sheltering in place keeps people inside, away from the hazard. Windows and doors are closed and ventilation systems that bring in outside air are shut off until the all-clear.

答案

C · Keep everyone inside, close windows and doors and shut off outside air intake
5.优先排序与委派

答案: C · Thiamine (vitamin B1)

为什么是这个答案

Thiamine deficiency is common in heavy alcohol use, and giving glucose without thiamine can trigger Wernicke encephalopathy. Thiamine is given before or with glucose.

答案

C · Thiamine (vitamin B1)
6.优先排序与委派

答案: B · An anticholinergic drug, such as benztropine or procyclidine, as prescribed

为什么是这个答案

Acute dystonia is an early extrapyramidal effect of antipsychotics. It responds quickly to an anticholinergic drug; it can be frightening, and laryngeal spasm can threaten the airway.

答案

B · An anticholinergic drug, such as benztropine or procyclidine, as prescribed
7.临床护理

答案: A · Not drinking enough water

为什么是这个答案

Hypernatraemia usually reflects water deficit, often in patients who are confused, unable to drink independently or losing fluid through fever or diarrhoea. Supporting fluid intake prevents it.

答案

A · Not drinking enough water
8.临床护理

答案: D · Thyroid storm

为什么是这个答案

Thyroid storm is a life-threatening worsening of hyperthyroidism, often triggered by infection or surgery. It needs urgent treatment with cooling, beta-blockade and antithyroid drugs.

答案

D · Thyroid storm
9.实验室检查值与电解质

答案: C · About 30 minutes after the infusion ends

为什么是这个答案

Peak aminoglycoside levels are usually drawn about 30 minutes after a 30-minute infusion ends, to confirm the level is high enough to kill bacteria. Troughs, drawn just before the next dose, check for accumulation. Local protocols may differ, especially with once-daily dosing.

答案

C · About 30 minutes after the infusion ends
10.实验室检查值与电解质

答案: A · Low urine sodium and concentrated urine with a high specific gravity

为什么是这个答案

In prerenal AKI the tubules are intact, so they keep sodium and water, giving a low urine sodium and concentrated urine. In ATN the damaged tubules cannot do this, so urine sodium is high, the urine is dilute and muddy brown casts appear.核对依据: Urine specific gravity test · MedlinePlus (NIH) (2025)

答案

A · Low urine sodium and concentrated urine with a high specific gravity
11.药理学

答案: D · Full blood count and serum sodium

为什么是这个答案

Carbamazepine can rarely cause bone marrow suppression and commonly lowers serum sodium. Blood counts, sodium and liver tests are checked, especially early in treatment.

答案

D · Full blood count and serum sodium
12.药理学

答案: B · Digoxin levels rise, so the digoxin dose is often reduced

为什么是这个答案

Amiodarone inhibits P-glycoprotein and reduces digoxin clearance, so digoxin levels rise. The digoxin dose is often reduced, and the patient is monitored for bradycardia and toxicity; amiodarone also raises warfarin levels.

答案

B · Digoxin levels rise, so the digoxin dose is often reduced
13.内外科护理:心血管与呼吸

答案: D · Explain that phantom limb pain is real and arrange treatment

为什么是这个答案

Phantom limb pain is common after amputation and arises from changes in nerves and the brain. It is real and treated with analgesia, including drugs for neuropathic pain, plus measures such as mirror therapy. It does not mean infection.

答案

D · Explain that phantom limb pain is real and arrange treatment
14.内外科护理:心血管与呼吸

答案: C · Not start CPR, call for support, and provide dignity and comfort

为什么是这个答案

A valid do-not-attempt-CPR decision means CPR is not attempted. Other appropriate care continues, the senior team and family are informed and the patient is cared for with dignity. Nurses should check that the decision is valid and applies to the situation.

答案

C · Not start CPR, call for support, and provide dignity and comfort
15.内外科护理:神经、内分泌与肾脏

答案: B · The right hypoglossal nerve (XII)

为什么是这个答案

With a lower motor neuron lesion of the hypoglossal nerve, the tongue deviates towards the side of the lesion, because the healthy muscles push it across. Wasting and fasciculation of that side may also be seen.

答案

B · The right hypoglossal nerve (XII)
16.内外科护理:神经、内分泌与肾脏

答案: B · 伸展性(去大脑)姿势:严重的脑干损伤

为什么是这个答案

对疼痛出现异常伸展(GCS 运动评分 2)提示脑干或其附近的严重损伤,预后比异常屈曲(去皮质姿势,运动评分 3)更差。任何新出现的异常姿势都需要立即上报。

答案

B · 伸展性(去大脑)姿势:严重的脑干损伤
17.内外科护理:消化、围手术期与肿瘤

答案: B · The wound is colonised; antibiotics are not usually needed

为什么是这个答案

Bacteria on the surface without clinical signs of infection is colonisation. Antibiotics are guided by clinical signs such as spreading redness, pain, heat, pus or systemic illness, not by a swab alone.

答案

B · The wound is colonised; antibiotics are not usually needed
18.内外科护理:消化、围手术期与肿瘤

答案: A · Free air under the diaphragm on an erect chest X-ray

为什么是这个答案

A perforated peptic ulcer releases air into the peritoneal cavity, seen under the diaphragm on an erect chest X-ray or on CT. Shoulder-tip pain is referred from diaphragmatic irritation. The patient is kept nil by mouth, resuscitated and referred urgently to surgeons.

答案

A · Free air under the diaphragm on an erect chest X-ray
19.产科护理

答案: D · Face-to-face eye contact and talking to the baby

为什么是这个答案

En face positioning, touching, talking in a high-pitched voice and calling the baby by name are positive bonding behaviours. Persistent avoidance needs further assessment and support.

答案

D · Face-to-face eye contact and talking to the baby
20.产科护理

答案: A · 继续频繁哺乳,包括患侧乳房,并按处方接受治疗

为什么是这个答案

定期排空乳房可使乳腺炎好转。继续哺乳对婴儿是安全的。休息、补液、镇痛以及按处方使用抗生素都是护理的一部分。

答案

A · 继续频繁哺乳,包括患侧乳房,并按处方接受治疗
21.儿科护理

答案: D · They can be introduced from around 6 months as part of solids, and delaying them does not prevent allergy

为什么是这个答案

Delaying common allergens does not prevent allergy, and early introduction may reduce the risk of peanut allergy. Peanut is given as smooth butter or powder, never whole nuts; infants with severe eczema or known food allergy may need specialist advice first.

答案

D · They can be introduced from around 6 months as part of solids, and delaying them does not prevent allergy
22.儿科护理

答案: C · Symptoms can return even after recovery

为什么是这个答案

Some children have a biphasic reaction, with symptoms returning hours after initial recovery without further exposure. They are observed for a period set by guidelines, discharged with an action plan and auto-injectors, and referred to an allergy service.

答案

C · Symptoms can return even after recovery
23.精神科护理

答案: D · 约 2 至 4 天(48 至 96 小时)

为什么是这个答案

典型的时间:震颤和焦虑从约 6–24 小时开始,戒断性惊厥从约 12–48 小时开始,震颤谵妄从约 48–96 小时开始。时间因人而异。

答案

D · 约 2 至 4 天(48 至 96 小时)
24.精神科护理

答案: B · Medical stabilisation, with careful refeeding and correction of electrolytes

为什么是这个答案

Severe malnutrition and electrolyte imbalance can be life-threatening. Medical stabilisation and safe refeeding come first; psychological therapy becomes more effective once she is physically safer.

答案

B · Medical stabilisation, with careful refeeding and correction of electrolytes
25.护理数学与单位换算

答案: 07:20

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

换算小时

7 AM → 07

答案

07:20

答案

07:20
26.护理数学与单位换算

答案: V = 245 mL

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

每一项的 mL 数

1 tsp = 1·5 = 5 mL
½ 杯 = 0.5·240 = 120 mL
4 fl oz = 4·30 = 120 mL

相加

V = 5 + 120 + 120 = 245 mL

答案

V = 245 mL
27.剂量计算

答案: V = 3.6 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

按体重计算剂量

D = 4·9 = 36 mg

体积

V = 36/10 = 3.6 mL

在注射器上

在这支 10 mL 的注射器上,每条小刻度线代表 0.2 mL。

答案

V = 3.6 mL
28.剂量计算

答案: V = 0.59 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

单位相同

2 mg/mL = 2000 mcg/mL

体积

V = 1180/2000 = 0.59 mL

答案

V = 0.59 mL
29.静脉输液速度

答案: V = 1440 mL

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

速度(mL/h)

40·60/20 = 120 mL/h

体积

V = 120·12 = 1440 mL

答案

V = 1440 mL
30.静脉输液速度

答案: D = 120 mg/h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

浓度

400/50 = 8 mg/mL

给药速率

D = 8·15 = 120 mg/h

答案

D = 120 mg/h
31.静脉输液与液体平衡

答案: U = 1.31 mL/kg/h

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总尿量

375 + 375 + 250 + 450 = 1450 mL

每千克每小时

U = 1450/(92·12) = 1.313 ≈ 1.31 mL/kg/h

答案

U = 1.31 mL/kg/h
32.静脉输液与液体平衡

答案: t = 2.8 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

剩余体积

500 − 150 = 350 mL

时间

t = 350/125 = 2.8 h

答案

t = 2.8 h

约为 2 h 48 min,所以袋子大约在 14:48 输完。

33.临床评估评分

答案: B = 19

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 无损害 → 4
潮湿程度: 很少潮湿 → 4
活动: 偶尔步行 → 3
活动能力: 轻度受限 → 3
营养: 极好 → 4
摩擦力和剪切力: 有问题 → 1

相加

Braden 总分 = 4 + 4 + 3 + 3 + 4 + 1 = 19

答案

B = 19
34.临床评估评分

答案: 中

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 18/min → 0
SpO₂ 93% → 2
吸空气 → 0
SBP 78 mmHg → 3
HR 64/min → 0
清醒 (A) → 0
T 37.5 °C → 0

总分和红色分值

NEWS2 = 0 + 2 + 0 + 3 + 0 + 0 + 0 = 5
至少有一个参数得 3 分。

风险组

中

答案

中

总分 5 或以上需要紧急的临床响应。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions